Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cortisone shots for knee pain

Premium Questions

Dr. Prakash H Muddegowda MD

the pain? We have tried cortisone shots several times and they give a little relief for about 4 weeks. I ...I am 78 years old. I have seen orthopedic surgeons concerning my terribly hurting... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr. Klarida Papaqako MD

I am having a strange knee pain in my right knee. No pain during the day,but at night when I wake ...(feels similar to tennis elbow I recently had a cortisone shot), but makes no... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. Anshul Varshney MD

I had a cortisone shot 12 hrs ago knee pain (a lesion). I used an eye pack for swelling ... tylenol (the pain pill I was using before the orthopedic visit today) without a negative... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Lekshmi Rita Venugopal MD

When they give you a cortisone shot on your knee to bring swelling down and alleviate pain do you have to rest the knee afterwards or not? ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Praveen Tayal MD

I am 40 yrs old and for the last few months have had bad knee pain . When I get up on sit down, I have pain on the upper left just behind the kneecap. I have had cortisone injections before ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.         Sunil Kumar Srivastava MD

. Continued to have pain so had cortisone shot in November. Now back to pain constantly ...Looking to get a 2nd opinion on knee pain. Had an MRI done in Sept. Showed damaged... View answer

Answered by : Dr. Sunil Kumar Srivastava ( Orthopaedic Surgeon)
Dr. Ahmed Youssef Abd Elnaeim Abdalla Bahnasawy MD

. It s constantly giving me pain. What is the best way to go about this? MRI? Cortisone shot? ...I have major knee pain. I went in and it s calcium build up in the tendon. I did a... View answer

Answered by : Dr. Ahmed Youssef Abd Elnaeim Abdalla Bahnasawy ( Orthopaedic Surgeon)
Dr. Sunil Kumar Srivastava MD

Does breakdown of Cartliage cause knee to give away...I hd a Cortisone shot put in today at the DR. and he said I had Arthritis...and breakdown of Cartilage.My knee has been giving away with me ... View answer

Answered by : Dr. Sunil Kumar Srivastava ( Orthopaedic Surgeon)
Dr.  Sunil Kumar Srivastava MD

I had a cortisone injection in me medial knee 9 days ago, the day after I had sever pain unable ... that done the shot said it will b a cortisone flare, but it is still continuing with... View answer

Answered by : Dr. Sunil Kumar Srivastava ( Orthopaedic Surgeon)
Dr.       Harry Maheshwari MD

series for my knee pain that in the past my doc used cortisone every 6 month fr torn meniscus & baker ...I have knee pain on outside right below the knee on Lft side. Comes & goes... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr. Mukesh Chugh MD

Hi Thanks for your query Please clarify did you got hurt? If yes then do ice fomentation along with ibuprofen and rest will help you. Take care Dr.chugh http://bit.ly/drmchugh

Dr. Vishal Garala MD

Hi apply local analgesic thank you

Dr.  Som Biswas MD

what drugs do you take for bp. some of them can cause knee pain.